Ordinal regression with continuous pairwise preferences

Maria Dobrska, Hui Wang, William Blackburn

Research output: Contribution to journalArticle

LanguageEnglish
Pages59-70
JournalInternational Journal of Machine Learning and Cybernetics
Volume3
Issue number1
DOIs
Publication statusPublished - 1 Mar 2012

Cite this

@article{ee75fac3993e4994886a82449b89ef37,
title = "Ordinal regression with continuous pairwise preferences",
author = "Maria Dobrska and Hui Wang and William Blackburn",
year = "2012",
month = "3",
day = "1",
doi = "10.1007/s13042-011-0036-x",
language = "English",
volume = "3",
pages = "59--70",
journal = "International Journal of Machine Learning and Cybernetics",
issn = "1868-8071",
number = "1",

}

Ordinal regression with continuous pairwise preferences. / Dobrska, Maria; Wang, Hui; Blackburn, William.

In: International Journal of Machine Learning and Cybernetics, Vol. 3, No. 1, 01.03.2012, p. 59-70.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Ordinal regression with continuous pairwise preferences

AU - Dobrska, Maria

AU - Wang, Hui

AU - Blackburn, William

PY - 2012/3/1

Y1 - 2012/3/1

U2 - 10.1007/s13042-011-0036-x

DO - 10.1007/s13042-011-0036-x

M3 - Article

VL - 3

SP - 59

EP - 70

JO - International Journal of Machine Learning and Cybernetics

T2 - International Journal of Machine Learning and Cybernetics

JF - International Journal of Machine Learning and Cybernetics

SN - 1868-8071

IS - 1

ER -